# SDR CALA2024111902895

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 50,775 hours, 17,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A511630
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE RT WEB (STA 986.5 TO STA 1006 RBL 30) WITH MULTIPLE CORROSION SPOTS AROUND HARD POINT ATTACH AREAS. (REF AAR N/R 9919507) REMOVED AND REPLACED FLOOR SUPPORT WEB ON AFT WET AREA, L/E SIDE BETWEEN STA 986.5 AND 1006, RBL 24.0 TO RBL 45, AS PER REF B737 SRM 51-40-02-0G-0 AND DRAWING 147A5116. WORK ACCOMPLISHED BY V949534.
